Yaping Yang
Hausel Group
1 Publication
2020 | Published | Journal Article | IST-REx-ID: 7940 |

Y. Yang and G. Zhao, “The PBW theorem for affine Yangians,” Transformation Groups, vol. 25. Springer Nature, pp. 1371–1385, 2020.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
Grants
1 Publication
2020 | Published | Journal Article | IST-REx-ID: 7940 |

Y. Yang and G. Zhao, “The PBW theorem for affine Yangians,” Transformation Groups, vol. 25. Springer Nature, pp. 1371–1385, 2020.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv